# SDR EISA20000140

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FLANGE OF FRAME CRACKED AT STA 344 STR 22R.  REMOVED ATTACH FLANGE OF FRAME, FABRICATED, LOCATED, ALODINED, PRIMED AND INSTALLED FLANGE IAW B727 DRAWING 65-18420, B727 SRM 51-10-2, 51-30-2 AND 53-10-2.
